Multiquadric quasi-interpolation methods for solving partial differential algebraic equations
Article first published online: 12 JUN 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 30, Issue 1, pages 95–119, January 2014
How to Cite
Bao, W. and Song, Y. (2014), Multiquadric quasi-interpolation methods for solving partial differential algebraic equations. Numer. Methods Partial Differential Eq., 30: 95–119. doi: 10.1002/num.21797
- Issue published online: 27 NOV 2013
- Article first published online: 12 JUN 2013
- Manuscript Accepted: 25 MAR 2013
- Manuscript Received: 27 JAN 2012
- National Excellent Doctoral Thesis Award of China. Grant Number: 200720
- National Natural Science Foundation of China. Grant Number: 10971102
- “333 Project” Foundation of Jiangsu Province
- Foundation for Innovative Program of Jiangsu Province. Grant Number: CX10B_385Z
- Foundation for Cultivating Excellent Doctoral Thesis of Nanjing Normal University. Grant Number: 2010bs0028
- Fundamental Research Funds for the Central Universities. Grant Number: 13CX02012A
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!